| Model Number |
TRUETRACK |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Weakness (2145)
| Date of Event |
01/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not returned for evaluation.No replacement product needed at this time.Customer will get new strips and contact us in 24 hrs.Most likely underlying root cause: mlc-20-user's test strip had poor storage (left strip vial open).Test strip (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
Event or Problem Description
Consumer reported complaint for e-3 blood glucose results accompanied by symptoms.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of feeling weak, tired and blurry vision.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the bedroom.Customer left the vial of test strips open since the morning.During the call on (b)(6) 2018, a blood test was performed by the customer and produced test results of e-3 using true track meter.The test strip lot manufacturer's expiration date is 03/27/2020 and open vial date is (b)(6) 2017.The meter memory was not reviewed for previous test result history.